| Catalog Number |
42100E-07 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite gravity set was separated the following information was received by the initial reporter with the following verbatim: it was reported by the customer that the tubing connection that comes preconnected came apart and the patient blood backed up and leaked onto the floor.Pts iv tubing came apart at the connector causing bleeding onto pt/bed.Infection/bleeding risk.Tubing came disconnected when attaching iv tubing to patients iv despite tightening connection ports when priming it.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: no product or photo was returned by the customer.The customer complaint of separation other component - leak could not be verified due to the product not being returned for failure investigation.A device history record review for material# 42100e-07 and lot# 24059522 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 31may2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.